# SDR CA130920017

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3028006
- Condition: Broken
- Location: Nr 4
- Part time: 3,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF POWER TURBINE, THE NR 4 MAIN BEARING WAS FOUND WITH 2 OF THE 4 MOUNTING CORNERS BROKEN OFF AND A 3RD CRACKED. THERE WAS SOME WEAR ON THE FACE OF THE BEARING MOUNTING SURFACE OF THE PT SHAFT HOUSING, NO OTHER DAMAGE WAS SEEN AROUND THE BEARING AND IT WAS STILL BEING HELD IN PLACE BY THE BOLTS AND LOCKTABS.  REQUEST DISPOSITION OF PART, BEARING, PN 3028006, SN BB961598.
